Ask a doctor

Lump in lip after Belotero filler next day, what can I do to reduce inflammation?

I had Belotero in lips yesterday and I have a noticeable lump in the upper left, bottom near mid-line, part of my lip. Gives me a crooked smile. The bump feels like filler as it is quite firm, and I felt it as soon as the numbing agent wore off. What should I do now to reduce any inflammation? Secondly, if I need to have Hyaluronidase injected does it work well in the lip?

Doctor Answers 2

Belotero complications

Belotero is an excellent filler used in cosmetic practice. I would suggest that you wait a few days to see if the lump subsides before you try to reverse the filler. 


Dr. Karamanoukian 
Los Angeles

Los Angeles Plastic Surgeon
5.0 out of 5 stars 70 reviews

Lump in lip after Belotero

After getting any filler, one can have a lot of swelling, bruising and inflammation for many days, sometimes up to a coupe of weeks. Belotero especially can leave some superficial feeling lumps because it's usually placed more superficially in the skin.  These typically do resolve within a week or two. 

If you aren't happy with your results in 2 weeks, you can return to your injector for further evaluation.  Hyaluronidase can be used to "dissolve" the Belotero, and it does work in the lips. 

Hopefully in a few days the lumpiness will have improved and you'll be satisfied with your results!  If not, please do return to your injector. 

Good luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.